# SDR DALA2022120107680

- Difficulty date: November 30, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 85,738 hours, 39,768 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Aft Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: C

## Discrepancy

ATO AT 65KTS DUE TO AN AFT CARGO DOOR OPEN MESSAGE.  FOUND CARGO DOOR HANDLE NOT FULLY STOWED. HANDLE SECURED AND OPS CHECK WAS GOOD. RETURNED TO SERVICE. (9833660)
